MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 5101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable neurostimulator (ins) experienced uncomfortable stimulation since implantation.Multiple programming adjustments were attempted without resolution.The patient reported discomfort and stimulation radiating down the leg, including during a period when stimulation was reportedly turned off.Additional information received indicated that the device was subsequently explanted.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b: additional pro code: qon.Block g4: pma number: p190006.Block h11: investigation results: block h11.Investigation details: the device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of undesired sensations, non target stimulation area was defined in the product risk documentation.These event types have been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Additional Manufacturer Narrative
Additional information: block d6b: explant date and concomitant product.Correction: block h11: investigation results.Block d2b: additional pro code: qon.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50046737
Report Number2124215-2026-40173
Device Sequence Number10635810
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)241209(17)271209
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G204481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/31/2026
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale